# SDR YENA201906300381

- Difficulty date: June 30, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 45,122 hours, 15,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 531, SLC-LGB. NOTICEABLE "DIRTY SOCK" ODOR DETECTED BY FLIGHT ATTENDANTS ON FINAL DECENT DURING LAST 15 MINUTES ODOR DETECTED BY FLIGHT CREW; C/W INFO NOTICE 2017-T015E SECTION A. A/C IS OK FOR CONT SVC.
